Translator Disclaimer
March 2021 Some properties of a new subclass of m-fold symmetric bi-Bazilevic functions associates with modified sigmoid function
J. O. Hamzat
Tbilisi Math. J. 14(1): 107-118 (March 2021). DOI: 10.32513/tmj/1932200819

Abstract

In the present article, the author investigates some properties of fractional analytic function $g_{m}(z)^{\alpha}$, belonging to two new subclasses of m-fold symmetric starlike and convex functions in the open unit disk. In addition, properties of certain new subclass $T^{\alpha}_{m, n}(\beta)$, of m-fold symmetric bi-Bazilevic functions associated with modified sigmoid functions are considered while several other corollaries follow as simple consequences.

Citation

Download Citation

J. O. Hamzat. "Some properties of a new subclass of m-fold symmetric bi-Bazilevic functions associates with modified sigmoid function." Tbilisi Math. J. 14 (1) 107 - 118, March 2021. https://doi.org/10.32513/tmj/1932200819

Information

Received: 6 June 2020; Accepted: 10 September 2020; Published: March 2021
First available in Project Euclid: 1 April 2021

Digital Object Identifier: 10.32513/tmj/1932200819

Subjects:
Primary: 30C45

Rights: Copyright © 2021 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 1 • March 2021
Back to Top